# SDR UIEA2019042604025

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,611 hours, 13,595 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1265-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D RBL 11.33" STA 1380 TO STA 1480 SEAT TRACK FLANGE AND UNDER FLANGE FOUND CORROSION.( CABIN STA 1265 TO STA 1480 RBL 11.33" SEAT TRACK PN: 654U6625-1902 REPLACED IAW SRM 51-10-02 AND FASTENER INSTALLED IAW SRM 51-40-02. )
